Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
PSanders

Withdrawal symptoms of Paxil when they didn't exist before starting Paxil

3 posts in this topic

Posted · Report post  

Advertisement

If your ONLY mental condition is a very mild case of OCD in the form of perfectionism which is a non-issue in most cases but can be an annoyance "occasionally", would starting Paxil and then later (say after 3-4 months) getting off it make you go through the withdrawal symptoms frequently talked about?

If you had none of those withdrawal symptoms prior to starting Paxil, will they be "created" during the withdrawal period?

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

I'm far from an expert on SSRI's but I from what I understand most if not all of them have withdrawal symptoms that range from anxiety, to physical problems, sometimes even brain zaps.  These symptoms can usually be reduced or eliminated by weaning off the drug(s) slowly.  I did this with Zoloft, for a few weeks, and had no symptoms during the end of my taking it.   

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

paxil was horrible horrible horrible for me to get off. i weaned off it slowly and still felt so sick. Nausea...headaches...fatique...body aches. I had the easiest pregnancy with almost zero smptoms and discomfort. The experience of paxil withdrawal was hell. Id rather be pregnant. then again i loved being pregnant lol.

anyway from my exprience it is normal. I have a book called The Antidepressant Solution and it  talks about Paxil being one of the worst to get off of. It will eventually pass. 

i hope that the symptoms is pass quickly! Make sure you are doing this with your doctor's knowledge.

Take care.

Edited by Natasha1
darned typos and additions

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now